Hi everyone, I've been on hydroxychloroquine for about six weeks and I have been feeling really good overall. The first pill was an oblong white tablet made by ranbaxy... Last week when I refilled my prescription and this one was a round white tablet made by sandoz inc. I called the pharmacist to make sure there was no difference between the two and he assured me that there was no difference.
However, since switching to the round white Sandoz brand tablet, I have significant joint pain and slight dizziness. Could this be a flare, or could the inert ingredients in the round tablet be different and causing me to experience the joint pain along with other symptoms.
Have any of you had similar experiences with a change in brand of medicine, even if the prescription is the same? If so, how do you suggest I go on from here? For instance can I suggest that they only prescribe the ranbaxy brand or do I need to speak with the rheumatologist to specify brand in the prescription?
Thanks in advance, Jen